# SDR AWXA200601629

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521
- Part serial: 0160
- Condition: Delaminated
- Location: Zone 500
- Part time: 5,828 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-17 CHECK - NR 5934335, LT AILERON TAB DELAMINATED ON T/E, 18IN FROM IB END.  REPAIRED LT AILERON TAB T/E, 18IN FROM I/B END IAW SRM 51-70-06-0G REPAIR NR 7 FIG 14.
